# SDR SWAA2022020287267

- Difficulty date: November 20, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 62,871 hours, 36,499 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140CF IS CORRODED ON EDGES / AFT CARGO COMPARMENT FLOOR 140CF REMOVED CORROSION FOUND AREA TO BE MORE THAN 3.0' IN LENGTH. OUT OF LIMITS IAW SRM 53-00-53-1A-1. REPLACED PANEL 140CF P/N 453A2610-2. ATAG WN6466. IAW AMM 25-52-10-400-801. PANEL INSTALLED ON J-PANEL -141-CLOSE.
